Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White heads on forehead, acne, pigmentation. Using demelan cream. Will chemical peels help?

Thank you very much sir.I use demelan every day on entire face but it causes itching. I also got tiny whiteheads on my forehead(may not be related to demelan). I would like to have fair facial skin(matches to my body color) at the same time i would like to get rid of acne. Oily sunscreen may not suit my acne pron screen. I searched on internet about chemical peel . I found articles on peels like glycolic acid , TCA , Retinoic acid etc. Are they available for home use? May I upload my facial pictures for exact idea?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic

Facial pigmentation is often caused due to exposure to sun and pollution. White heads are caused due to dust and sweat accumulation over the skin which clogs the pores.

I would advise you to the following remedial measures:
-Wash your face with a mild facial scrub 2 to 3 times a day
- Avoid exposing yourself to dust and pollution
- Use an oil-control sunscreen, when going out in the sun
- Eat a healthy and nutritious diet: avoid oily foods and take more of fruits and green vegetables

Chemical peels can help in reducing pigmentation problems, but it is always better and safe to get it done by a professional.

Best wishes,
Dr. Sheeba Stephen
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor